# SDR CALA2017081402670

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477153210
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS CORROSION. REMOVED AND REPLACED THE THRESHOLD IAW SRM 51-42-19-001, PARA D, E, AND F.
